MathSciNet Relay Station
MathSciNet bibliographic data
MR865810 14F30
Berthelot, Pierre Géométrie rigide et cohomologie des variétés algébriques de caractéristique $p$. (French) [Rigid geometry and cohomology of algebraic varieties in characteristic $p$] Introductions aux cohomologies $p$-adiques (Luminy, 1984). Mém. Soc. Math. France (N.S.) No. 23 (1986), 3, 7–32.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement